# SDR C2XA01IA284

- Difficulty date: June 27, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, SEVERAL EMERGENCY AISLE PATH LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THA FFECTED LIGHT BULBS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
